# SDR SWAA2022100378962

- Difficulty date: September 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BTW BS380 TO BS400 AND RBL 10 AT PASSENGER CABIN 2022-488598 / [01] REPLACED ANGLE LOCATED BTW BS380 TO BS400 AND RBL 10 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG 143A5400 REV A. SEE INDIVIDUAL SIGN OFF BELLOW;[02] REPLACED ANGLE LOCATED BTW BS380 TO BS400 AND RBL 10 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG 143A5400 REV A. SEE INDIVIDUAL SIGN OFF BELLOW. CERTIFIED RII;[03] REPLACED ANGLE LOCATED BTW BS380 TO BS400 AND RBL 10 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG 143A5400 REV A. SEE INDIVIDUAL SIGN OFF BELLOW
